# SDR CA110514001

- Difficulty date: May 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Braero HS125700A
- Aircraft time: 9,987 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: HT52516
- Condition: Failed
- Location: Flex Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON CLIMB OUT HAD REAR BAY OVERHEAT COME ON INTERMITTENT THEN WENT OFF. THERE WERE NO INDICATIONS IN THE COCKPIT OTHER THAN THE NR2 ENGINE COMPUTER WENT TO MANUAL MODE. ON ARRIVAL, INSPECTION WAS CARRIED OUT AND FOUND THAT THE APU BLEED AIR DUCT FLEX COUPLING HT5-2-5-16 HAD BLOWN OFF.  THE CLAMP SECURING THE FLEX COUPLING WAS IN PLACE BUT THE DUCT SLIPPED OUT OF THE FLEX COUPLING. THIS ALLOWED BLEED AIR FROM THE APU/ENGINE TO HEAT UP THE AREA WHERE THE NR2 ENGINE COMPUTER IS INSTALLED.  THE NR2 ENGINE COMPUTER WARNING LIGHT WAS FLASHING IN THE COCKPIT AS REPORTED BY THE PILOT WHEN ARRIVED. THE ENGINE COMPUTER WAS DOWN LOADED AND REPORT SENT TO MFG FOR EVALUATION AS THE COMPUTER HAD FAULTS AND EXCEEDANCES. MFG ON THEIR RECOMMENDATION REQUIRED THE ENGINE TO BE REMOVED FOR AN OVER SPEED INSPECTION. THE FLEX DUCT, P/N HT5-2-5-16 HAS BEEN REPLACED WITH A WIGGINS FITTING P/N3605-32D COUPLING AND ORING MS9068-329 AS PER THE STC HOLDER PATS AIRCRAFT LLC.
